# SDR ASOA06263

- Difficulty date: March 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT APPROX 32,000 FT, THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY WITH THE EMERGENCY VEHICLES DISPATCHED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE COMPLIED WITH EO WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
